Economics at your fingertips  

Direct Method Comparing Efficient and Nonefficient Payoffs in Differential Games

Juan Pablo Rincón-Zapatero () and Guiomar Martin-Herran

Journal of Optimization Theory and Applications, 2003, vol. 119, issue 2, No 10, 395-405

Abstract: Abstract In this note, we present a method that allows us to decide when a Markov-perfect Nash equilibrium is not Pareto optimum, without the explicit knowledge of the respective solutions. For that purpose, we establish a sufficient condition in terms of an algebraic inequality where the gradient of the value functions of the cooperative and noncooperative games as well as the state and control variables are involved.

Keywords: Differential games; Markov-perfect Nash equilibrium; Pareto optimum; Hamilton–Jacobi–Bellman equations (search for similar items in EconPapers)
Date: 2003
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link) Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/10957/PS2

DOI: 10.1023/B:JOTA.0000005453.96575.2a

Access Statistics for this article

Journal of Optimization Theory and Applications is currently edited by Franco Giannessi and David G. Hull

More articles in Journal of Optimization Theory and Applications from Springer
Bibliographic data for series maintained by Sonal Shukla ().

Page updated 2020-04-23
Handle: RePEc:spr:joptap:v:119:y:2003:i:2:d:10.1023_b:jota.0000005453.96575.2a